• Title of article

    A SINGULAR INTEGRAL EQUATION SOLUTION FOR THE LINEAR ELASTIC CRACK OPENING DISPLACEMENT OF AN ARBITRARILY SHAPED PLANE CRACK: PART II REGULAR INTEGRAL SOLUTIONS

  • Author/Authors

    K. MAYRHOFER، نويسنده , , F. D. Fischer، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1997
  • Pages
    9
  • From page
    1497
  • To page
    1505
  • Keywords
    Triangular area , Gaussian theorem , Analytical solutions , Double integrals
  • Journal title
    Fatigue and Fracture of Engineering Materials and Structures
  • Serial Year
    1997
  • Journal title
    Fatigue and Fracture of Engineering Materials and Structures
  • Record number

    359088